Please use this identifier to cite or link to this item: http://libr.msu.by/handle/123456789/6148
Title: О количестве рациональных точек с ограниченными знаменателями в коротких интервалах различных типов
Authors: Рыкова, О. В.
Сакович, Н. В.
Шамукова, Н. В.
Keywords: Математика
Issue Date: 2016
Publisher: МДУ імя А.А. Куляшова
Citation: Рыкова, О. В. О количестве рациональных точек с ограниченными знаменателями в коротких интервалах различных типов / О. В. Рыкова, Н. В. Сакович, Н. В. Шамукова // Веснік Магілеўскага дзяржаўнага ўніверсітэта імя А.А. Куляшова. Сер. В, Прыродазнаўчыя навукі (матэматыка, фізіка, біялогія). – 2016. – № 1 (47). – С. 28–31.
URI: http://libr.msu.by/handle/123456789/6148
Appears in Collections:2016, № 1 (47)

Files in This Item:
File Description SizeFormat 
6018m.pdf703,75 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.